edoc

Quadratic forms and linear algebraic groups

Favi, Giordano. (2009) Quadratic forms and linear algebraic groups. In: Oberwolfach Reports, Vol. 6, no. 2 , S. 1375–1426. Zürich.

[img]
Preview
PDF - Submitted Version
433Kb

Official URL: http://edoc.unibas.ch/dok/A5260105

Downloads: Statistics Overview

Abstract

Topics discussed at the workshop Quadratic Forms and Linear Algebraic Groups included besides the algebraic theory of quadratic and Hermitian forms and their Witt groups several aspects of the theory of linear algebraic groups and homogeneous varieties, as well as some arithmetic aspects pertaining to the theory of quadratic forms over function fields over local fields.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Favi, Giordano
Item Type:Conference or Workshop Item, refereed
Conference or workshop item Subtype:Conference Paper
Bibsysno:Link to catalogue
Publisher:European Mathematical Society Publishing House
Note:Publication type according to Uni Basel Research Database: Conference paper
Language:English
Identification Number:
Last Modified:31 Dec 2015 10:48
Deposited On:08 Jun 2012 06:29

Repository Staff Only: item control page